| Catalog Number |
07649142001 |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent's lot number is 801605.The expiration date is october 2025.The field service representative cleaned the hydraulic circuit of the reagent and sample supplies, replaced the needles, replaced the syringe seals, cleaned the needles and rinse tubing, and performed tests.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable tina-quant hemoglobin a1cdx gen.3 results for 1 patient sample on a cobas c 513 analyzer.The initial result was (b)(4).The high result was questioned, and the sample was repeated.The repeated result was (b)(4).
Additional Manufacturer Narrative
General reagent issues were excluded.The field service representative performed monthly maintenance, adjustments, cleanings, and replaced valves, the printed circuit board relay, the degasser bath and tank, and the reagent probe.He performed checks with acceptable results.The investigation determined the service actions resolved the issue.